MAUDE Adverse Event Report: K2M, INC. CONVEX TRIAL; SIZE 10X32X11 MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

K2M, INC. CONVEX TRIAL; SIZE 10X32X11 MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 602-90367
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the laser markings of the aleutian an convex trial were observed to be worn intra-operatively.The procedure was completed successfully without surgical delay.No adverse consequences nor medical intervention were reported.
 
Additional Manufacturer Narrative
A visual inspection was performed and the laser marking on the trial is wearing off as reported.No other visual anomalies were identified.Device history records were reviewed for the corresponding lot and no relevant issues were identified.The trial has been in use for approximately 10.5 years.Complaint history record review was performed for this lot, and no similar complaints were identified.It was reported that the laser marking on the trial is wearing off and the trial needs to be replaced.There was no other issue with the trial intra-operatively.No patient harm and no surgical delay resulted from this event.The cause of the reported event is normal wear and tear due to device age, usage, cleaning and sterilization cycles.
 
Event or Problem Description

Brand Name
CONVEX TRIAL; SIZE 10X32X11 MM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key13022254
Report Number3004774118-2021-00402
Device Sequence Number4948756
Product Code MAX
UDI-Device Identifier10888857116757
UDI-Public10888857116757
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K150481
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number602-90367
Device Catalogue Number602-90367
Device Lot NumberAPTU
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2021
Supplement Date Received by Manufacturer02/24/2022
Initial Report FDA Received Date12/16/2021
Supplement Report FDA Received Date03/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown